# SDR CALA2013100791803

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 59,978 hours, 16,682 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Minitel
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT MINITEL BOOM MIKE BROKE.  REPLACED WITH FLIGHT DECK SPARE.  REPLACED BROKEN MINTEL & INSTALLED IN SPARE MINITEL BAG.
